# SDR DALA2025021401143

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 19,495 hours, 2,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 ROW 31AB WHITE EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: LIGHT DISCONNECTED AT SIDEWALL. RECONNECTED LIGHT PER A330 AMM 33-51. OK FOR SERVICE. (6409648)
